uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Limit theorems for triangular urn schemes
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
2005 (English)In: Probability Theory and Related Fields, Vol. 134, 417-452 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 134, 417-452 p.
URN: urn:nbn:se:uu:diva-22590OAI: oai:DiVA.org:uu-22590DiVA: diva2:50363
Available from: 2007-01-19 Created: 2007-01-19 Last updated: 2011-01-12

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Janson, Svante
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 149 hits
ReferencesLink to record
Permanent link

Direct link